| Catalog Number |
10-240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "implant rupture".This record is for right side.Device remains implanted.
Event or Problem Description
Healthcare professional reported right side "implant rupture".Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint code are: ¿ rupture: observed an opening device assessed as fold flaw opening.As per the investigation procedure, non-penetrating nicks, wear abrasion and creases were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d6a.
Event or Problem Description